# SDR AALA202505075467

- Difficulty date: April 30, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 68,984 hours, 29,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654A0004106
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R1 DOOR LOWER SILL CREASE ANGLE (CHORD) FROM BS 322 TO BS 337 AT RBL 60. REPLACED CREASE ANGLE PER SRM 53-10-15-1A-2.
